| Catalog Number |
381434 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
We have recently received reports that the item has been tougher to retract, which could potentially cause a safety issue.They had mentioned that this didn¿t happen every time, but it has happened often enough to warrant discussion.Issue was reported out from clinical staff on (b)(6) 2025.Were previous complaints reported to bd earlier? if not kindly provide further details of the events.No complaints were logged prior to this time.When you pressed the button, did the needle fully retract? needle did fully retract.Did the needle retract slower than normal? needle retracted slower than usual (the reported concern).Did the needle start retracting and then stop, leaving the needle exposed ? not an issue that i was made aware of.Did the needle not move at all after pressing the button? not an issue that i was made aware of.Did the button depress? not an issue that i was made aware of.Was there any harm/serious injury to the patient or hcp directly related to this reported event? customer response on (b)(6) 2025.There were no reported incidents, the staff was just concerned about the possibility.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381434 and lot number 5161791.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.